# SDR CALA2016020100081

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 54,196 hours, 17,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMER EXIT LIGHT RT ROW 30 INOPERATIVE.  R & R M1673 BATTERY PACK AMM 33-51-06.
